PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 114 | 1 | 29-38
Tytuł artykułu

On the joint spectral radius of commuting matrices

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For a commuting n-tuple of matrices we introduce the notion of a joint spectral radius with respect to the p-norm and prove a spectral radius formula.
Słowa kluczowe
Czasopismo
Rocznik
Tom
114
Numer
1
Strony
29-38
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-10-20
poprawiono
1995-01-30
Twórcy
  • Indian Statistical Institute, New Delhi 110016, India
Bibliografia
  • [BW] M. A. Berger and Y. Wang, Bounded semigroups of matrices, Linear Algebra Appl. 166 (1992), 21-27.
  • [C1] R. E. Curto, The spectra of elementary operators, Indiana Univ. Math. J. 32 (1983), 193-197.
  • [C2] R. E. Curto, Applications of several complex variables to multiparameter spectral theory, in: Surveys of Some Recent Results in Operator Theory, Vol. 2, J. B. Conway and B. B. Morrel (eds.), Longman Scientific and Technical, Essex, 1989, 25-80.
  • [CH] M. Chō and T. Huruya, On the joint spectral radius, Proc. Roy. Irish Acad. Sect. A 91 (1991), 39-44.
  • [CZ] M. Chō and W. Żelazko, On geometric spectral radius of commuting n-tuples of operators, Hokkaido Math. J. 21 (1992), 251-258.
  • [DL] I. Daubechies and J. C. Lagarias, Sets of matrices all finite products of which converge, Linear Algebra Appl. 161 (1992), 227-263.
  • [E] L. Elsner, The generalized spectral radius theorem, an analytic-geometric proof, Linear Algebra Appl., to appear.
  • [FN] T. Furuta and R. Nakamoto, On the numerical range of an operator, Proc. Japan Acad. 47 (1971), 279-284.
  • [HJ] R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge Univ. Press, Cambridge, 1985.
  • [MS] V. Müller and A. Sołtysiak, Spectral radius formula for commuting Hilbert space operators, Studia Math. 103 (1992), 329-333.
  • [P] V. I. Paulsen, Completely Bounded Maps and Dilations, Longman Scientific and Technical, Essex, 1986.
  • [R] G. C. Rota, On models for linear operators, Comm. Pure Appl. Math. 13 (1960), 469-472.
  • [RS] G. C. Rota and W. G. Strang, A note on the joint spectral radius, Indag. Math. 22 (1960), 379-381.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv114i1p29bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.